MathSciNet Relay Station
MathSciNet bibliographic data
MR1189084 46L50 (16W30 22D25 60J10)
Biane, Ph. Équation de Choquet-Deny sur le dual d'un groupe compact. (French) [The Choquet-Deny equation on the dual of a compact group] Probab. Theory Related Fields 94 (1992), no. 1, 39–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement